# SDR W8PA960131

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP ROW 7 TO 15.  FOUND SEVERAL WIRES PULLED AT LIGHT CONNECTIONS THROUGH OUT AIRCRAFT.  RECONNECTED LIGHT ASSEMBLY, OPS CHECK OK.  (M)
